# SDR SWAA032160

- Difficulty date: September 25, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 63,951 hours, 69,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100885
- Condition: Weak
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS DIM IN FWD CABIN.  REMOVED AND REPLACED EEPLS BATTERY PER MM.
